Products of Toeplitz operators

Sheldon Axler, Sun Yung A. Chang, Donald Sarason

Research output: Contribution to journalArticlepeer-review

77 Scopus citations

Abstract

A sufficient condition is found for the product of two Toeplitz operators to be a compact perturbation of a Toeplitz operator. The condition, which comprehends all previously known sufficient conditions, is shown to be necessary under additional hypotheses. The question whether the condition is necessary in general is left open.

Original languageEnglish (US)
Pages (from-to)285-309
Number of pages25
JournalIntegral Equations and Operator Theory
Volume1
Issue number3
DOIs
StatePublished - Sep 1 1978
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Products of Toeplitz operators'. Together they form a unique fingerprint.

Cite this